# SDR IXXA2023083101

- Difficulty date: August 14, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N641AZ
- Make and model: Boeing 767-300
- Aircraft serial: 30595
- Aircraft time: 91,695 hours, 12,524 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 175T20013
- Part serial: NSN
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H VERTICAL STAB BONDED SKIN PANEL IS DELAMINATED BETWEEN AUX SPAR AND FRONT SPAR RIB 10
